# SDR HEEA0011737

- Difficulty date: October 31, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N60951
- Make and model: Snias AS350B2
- Aircraft serial: 2771
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Probe
- Part number: 6401497000
- Condition: Failed
- Location: Temperature
- Part time: 4,928 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NG MAX NUMBER STAYS THE SAME EVERYDAY.
